ON SUBSETS AND DECOMPOSITIONS OF CONTINUITY IN IDEAL TOPOLOGICAL SPACES


EKİCİ E. , Noiri T.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.165-177, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2009
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.165-177

Abstract

We define new classes of sets called beta*-I-open set, pre*-I-open set, strongly t-I-set, beta*-t-I-set, strongly B-I-set, B*-I-set, strongly alpha-I-open set, and S-alpha-I-set in ideal topological spaces. Also, we obtain new decompositions of continuity in ideal topological spaces.